A REGULARITY CRITERION TO THE 3D BOUSSINESQ EQUATIONS

The paper deals with the regularity criterion for the weak solutions to the 3D Boussinesq equations in terms of the partial derivatives in Besov spaces. It is proved that the weak solution (u, theta) becomes regular provided that (del(h)u, del(h)theta) is an element of L-8/3 (0, T; B-infinity,B-infinity (R-3)). Our results improve and extend the well-known results of Fang-Qian [13] for the Navier-Stokes equations.

Authors
Alghamdi A.M.1 , Ben Omrane I.2 , Gala S.3, 4 , Ragusa M.A. 4, 5
Publisher
Sobolev Institute of Mathematics
Language
English
Pages
1795-1804
Status
Published
Volume
16
Year
2019
Organizations
  • 1 Umm Alqura Univ, Fac Appl Sci, Dept Math Sci, POB 14035, Mecca 21955, Saudi Arabia
  • 2 Imam Mohammad Ibn Saud Islamic Univ IMSIU, Fac Sci, Dept Math, POB 90950, Riyadh 11623, Saudi Arabia
  • 3 Univ Mostaganem, Dept Math, Ecole Normale Super Mostaganem, Box 227, Mostaganem 27000, Algeria
  • 4 Dipartimento Matemat & Informat, Viale Andrea Doria 6, I-95125 Catania, Italy
  • 5 RUDN Univ, 6 Miklukho Maklay Str, Moscow 117198, Russia
Keywords
Boussinesq equations; regularity criterion; weak solutions; Besov space
Date of creation
24.12.2019
Date of change
24.12.2019
Short link
https://repository.rudn.ru/en/records/article/record/55830/